# SDR 3PSR201503200003

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6110 · Propeller Assembly
- Part: Link
- Part number: A4577
- Condition: Broken
- Location: Prop Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS NOTED THAT THE NR 3 BLADE ROTATED WITHIN THE HUB.  DISCOVERED THAT THE BLADE ACTUATING LINK, WAS BROKEN WHICH ALLOWED THE BLADE TO ROTATE.  IT WAS UNDETERMINED IF THE LINK WAS BROKEN DUE TO MISHANDLING OF THE PROPELLER OR HAPPENED DURING NORMAL OPERATION OF THE PROPELLER ASSY.
